Please use this identifier to cite or link to this item:
Type: Errata
Title: Erratum: A Sampling Theorem For Rotation Numbers Of Linear Processes In ℝ2 (random Operators And Stochastic Equations (2000) 8:2 (175-188))
Author: Ruffino P.R.
Abstract: [No abstract available]
Editor: Walter de Gruyter GmbH
Citation: Random Operators And Stochastic Equations. Walter De Gruyter Gmbh, v. 22, n. 4, p. 269 - 270, 2014.
Rights: fechado
Identifier DOI: 10.1515/rose-2014-0023
Date Issue: 2014
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.